MathSciNet Relay Station
MathSciNet bibliographic data
MR1424695 60H10 (60G20)
Våge, Gjermund A general existence and uniqueness theorem for Wick-SDEs in $({\scr S})^n_{-1,k}$. Stochastics Stochastics Rep. 58 (1996), no. 3-4, 259–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement